# SDR AU981217

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Rt Nacelle
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE OIL QUANTITY LOW. TWO QUARTS OF OIL ADDED.  SUBMITTER SUSPECTED CAUSE AS MISREADING OF THE OIL SIGHT GAUGE.
